Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have liver pain, weakness, stomach pain, weight loss, cannot eat. Taken ayurvedic medication. Is my improvement fine?

Dear sir, my name is shakti, i am 26yrs old. sir, i was not able to eat properly from oct,2011. I didn t feel hunger at all, if i took food forcefully then sometimes after vomitting starts. This led a huge weight loss and i searched for treatment for the same but initially, i was advised, it was gastric issue. I used to take ayurvedic medicines to cure gastric but problems increased, Then before 2months i got to know there is increasement in s bilurubin(1.5) and sgot . I was feeling severe weakness even i couldn t walk properly, too much pain on right side of stomuch,not able to eat anything and too much itchiness. first of all, i consulted with alopath doctor but even after 20days problems increased then i consulted to an ayurvedic doctor, he gave me kutki medicine capsules which i needed to take twice daily. i used to take mosambi juice also from one and half months. i could see very little improvement like now i can take some food, liver pain is less, little bit improvement from weakness. currently, my weight is reduced to 43kg. Is this improvement fine or i should do anything else?
Asked On : Wed, 15 Aug 2012
Answers:  2 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Gastroenterologist 's  Response
Hello, shakti.mntri,
You are a young lady and you should be enjoying life at your age.
Sudden loss of appetite can happen due to stress or depression
due to something that might have happened whether it is work
or relationship or loss of someone close to you. You say there is
pain on the right side of the stomach.If the pain comes after eating
and followed by vomiting , problem could be an ulcer in the stomach
or if you have lost considerable weight in a short time, have to think
gallstones also. You need to have a sonogram of the abdomen to
rule out gallstones and an upper GI X-ray series to look at the stomach.
Mild elevation of liver enzyme and very little elevation of Bilirubin are not
very serious. I also hope that you were not trying to lose weight and avoid
Wish you well.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
There is three possibilities: Liver pathology/ gall bladder disease/ gastric problems.
Stop taking mosambi juice as this will increase your gastric problems.
You should undergo for ultrasound imaging and endoscopy to confirm the disease.
You should also consult with physician and gastro-physician.
Dr. Mayank Bhargava
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor